# SDR 2022F00076

- Difficulty date: January 31, 2022
- Submitted: January 31, 2022
- Operation: General aviation
- Aircraft: N509AE
- Make and model: Cndair CL2151A10
- Aircraft serial: 10078
- Aircraft time: 42,564 hours, 32,974 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: None
- Part number: 5200017
- Part serial: MA0053
- Condition: Corroded
- Location: Zone 700
- Part time: 43,211 hours, 32,974 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR-0009 NLG SHOCK STRUCT HAS SEVERAL AREAS OF CORROSION BENEATH STEERING COLLAR AND TENSION BOLT FITTING
